Julie Rehmeyer's 'Through the Shadowlands'
Writer Never Give Up talks about Julie Rehmeyer's new book "Through the Shadowlands: A Science Writer's Odyssey into an Illness Science Doesn't Understand" and shares an interview with Julie ...
Discuss the article on the Forums.

Phosphatidylcholine from Body Bio infusions for MCS/EHS and weight gain

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Gucciglasses, Jun 2, 2016.

  1. Gucciglasses

    Gucciglasses

    Messages:
    1
    Likes:
    0
    Phosphatidylcholine infusions for MCS/EHS and Weight Gain Please help!



    I’ve recently started on this program for my MCS/EHS. Its helping in one sense, as I don’t feel the effects of my electro sensitivity as much. However, the side effects of this for me have been-



    Acne on my neck and shoulders. Never had before


    Weight gain by 7lbs within 24hrs- can’t seem to shift it


    Lower backache


    Feet are aching badly


    Constipated, taking everything under the sun, but still badly bloated


    My stomach has ballooned out. Stomach is out completely.


    Generally, feel tired, trouble waking up in the mornings.


    Hiccups, flatulence (never experienced these before) started with the treatment.



    I take these vitamins’ regular, could something I am taking be interfering.



    (Lamberts)


    Magnesium Citrate 1500mg

    High potency fish oil 3300mg

    Pantothenic acid 1500mg

    5HTP 300mg

    Vitamin E 800iu

    Starflower oil 1000mg


    Allergy Research Group

    Pure Vitamin C


    Biotics research GTA-Forte II-glandular and mineral complex

    Jarrow Formulas 5000mcg Mythlcobalamin B12


    On levothyroxine 125mcg for over 10 years Hypothyroid-


    Phosphatidylcholine infusions. have increased my weight. I did worry about this and discussed this with my consultant as soy is not recommended if underactive. I was advised it should not interfere as its the lipids and not the protein that I would be receiving.

    Extremely unhappy and worried. I look awful with the weight gain. My consultant has said it’s nothing to do with the treatment. My weight shot up soon after within 2 days, I am weighing 7lbs more than my usual weight. No other change except the treatment.


    EXTREMELY ODD my thyroid results have come back I am over medicated. But my weight gain has gone through the roof. I need to remedy this really quick, I cannot have the extra weight, its making me feel like crap.


    Is the phosphatidylcholine contributing to my weight gain and abdominal bloating ?
     
    Last edited: Jun 3, 2016

See more popular forum discussions.

Share This Page